# SDR COEA2017123009801

- Difficulty date: December 30, 2017
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 36,288 hours, 40,164 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: S57112322200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING DAMAGE ON THE LT WING REMOVABLE PANEL LANDING FOR ACCESS PANEL 522CT CORRODED.  REPAIRED IAW DO/TS-4809/07.4337,  ISSUE E.
